Journal article icon

Journal article

COMPACT HYPERCOMPLEX AND QUATERNIONIC MANIFOLDS

Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
JOURNAL OF DIFFERENTIAL GEOMETRY
Volume:
35
Issue:
3
Pages:
743-761
Publication date:
1992-05-01
ISSN:
0022-040X
Source identifiers:
30305
Pubs id:
pubs:30305
UUID:
uuid:0b10c4ac-9616-43fa-9c3b-5a98f8ce425a
Local pid:
pubs:30305
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP